Webinar Day 2 - TIMES LISTED IN BRITISH SUMMER TIME

9:30 am - 10:20 am Registration and Morning Networking

10:20 am - 10:30 am Chairman's Summary of Day One

Steven Jacobs - Board Chairman, Global Clinical Supplies Group
img

Steven Jacobs

Board Chairman
Global Clinical Supplies Group

10:30 am - 11:00 am Digitalisation, automation and patient centricity – Where does it all fit?

John Murray - Senior Director, Clinical Supply Chain Transformation, AstraZeneca

- Examine the AstraZeneca digital transformation journey so far – what are the priorities and where are we currently?

- Discuss how to identify opportunities for the successfully incorporation of data management, advanced analytics and supply chain

design tools

- Analyse how future technologies can be used to build a digital patient supply chain and how this contributes to process

transformation

img

John Murray

Senior Director, Clinical Supply Chain Transformation
AstraZeneca

11:00 am - 11:10 am 10 Minute Break

11:10 am - 11:40 am Managing your global trial network Streamlining clinical trial supply processes using global standards

Tania Snioch - Director Healthcare, GS1 Global Office

- Understand the value to the sector from sharing global data

via standardised electronic formats

- Learn about existing implementations and current industry

status across multiple regions

- Hear of future plans to continue standardisation efforts and

how to get involved!

img

Tania Snioch

Director Healthcare
GS1 Global Office

11:40 am - 11:50 am 10 Minute Break

11:50 am - 12:20 pm Optimisation through the use of a single platform for Clinical Trial Anticipatory Management

Irena Seredina - Executive Director, S-Clinica

·         Discuss the application of Clinical Trial platform for the optimisation of study planning, supply forecasting, IRT, cost and risk management

·         Continuously evaluate your supply needs based on real time data and forecasting

·         Keep the costs under control and harmonize forecasting with IRT drug supply management

·         Accurately plan production and distribution whilst ensuring accurate achievements of recruitment targets

img

Irena Seredina

Executive Director
S-Clinica

12:20 pm - 12:30 pm 10 Minute Break

12:30 pm - 1:00 pm Managing the co-existence of early access programs with clinical trials through effective data utilisation

Peter Rutherford - Global Medical Lead Orphan Unit, Vifor Pharma

- Explore both the internal and external challenges and opportunities associated with the capture of real world data, and how it can be achieved in clinical practice

- Discuss how effective data incorporation and analysis can facilitate patient centric trial design and enable effective trial management

- Examine how early access programme data can be utilised to guide benefit risk management, life-cycle planning and hypothesis testing while still adhering to the basic premise of meeting an unmet medical need

img

Peter Rutherford

Global Medical Lead Orphan Unit
Vifor Pharma

1:00 pm - 2:00 pm Networking Lunch and Digital Exhibition Break

2:00 pm - 2:30 pm Cross Industry Perspective: Preparing For Virtual Clinical Trials: Strategy, Implementation and Change Management

- Discuss how - and why - Nestle Clinical Development have been preparing for virtual trial implementation

- Identity common roadblocks to compliance and implications of implementation ahead of your rollout!

- Capitalise on real life case studies to identify opportunities for enhancing patient engagement and effectively managing patient populations across your program portfolio

2:30 pm - 2:40 pm 10 Minute Break

2:40 pm - 3:10 pm Beyond Brexit: What Now for Clinical Supply Services across Europe?

Paul Ingram - Global Director, Strategic Development and Innovation, Catalent

·         Understand the current status of Brexit and what is next

·         Understand the impact of Brexit on the supply chain and clinical supplies in particular

·         Explore strategic options for managing clinical supplies in the UK and Europe

img

Paul Ingram

Global Director, Strategic Development and Innovation
Catalent

3:10 pm - 3:20 pm 10 Minute Break

3:20 pm - 3:50 pm From export to administration via the last mile: Utilising risk assessments to achieve lean global clinical supplies

Bernard Jaucot - Director Strategic Solution, Global Clinical Supplies (GCS, PPD

·         Assess your import and export landscape as a basis for transitioning from a push vs pull trial model

·         Build a proactive risk assessment and process transformation strategy to mitigate against unexpected delays

img

Bernard Jaucot

Director Strategic Solution, Global Clinical Supplies (GCS
PPD

3:50 pm - 4:00 pm 10 Minute Break

4:00 pm - 4:30 pm End-to-End Optimisation of IMSC Logistics: Where Do Digital Technologies Fit Into The Picture?

·         Discuss the need to integrate the technology and stakeholders during the planning phase to prepare for efficient distribution

·         Minimise time delays and maximise oversight by utilising new technologies to enhance your network control

·         Analyse your global trial network to identify market specific logistics challenges and build a compliant global network

- Examine the importance and benefits of team buy in before implementing organisational change

- Analyse common change management strategies and how they can be adapted to the time sensitive and high pressure nature of the clinical trial supply industry

4:30 pm - 4:40 pm Chairman's Summary and Conclusion of Webinar